# SDR 2010FA0000776

- Difficulty date: August 3, 2010
- Submitted: August 3, 2010
- Operation: General aviation
- Aircraft: N495CS
- Make and model: Casa C212CC
- Aircraft serial: 195
- Aircraft time: 8,946 hours, 10,809 cycles
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB3T*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 13410021
- Condition: Cracked
- Location: Zone 600
- Part time: 8,946 hours, 10,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE CORROSION INSP, A MX FOUND A CRACK IN THE CTR WING LOWER ATTACH FITTING FRON THE FWD BOLT HOLE TO THE END OF THE FITTING, MX REMOVED THE OUTER WING FROM THE CTR WING AND PERFORMED NDT INSP ON ALL ATTACH FITTINGS. DURING THE NDT THE OUTER WING UPPER AND LOWER ATTACH BRACKETS WERE FOUND CRACKED, THE CRACKS STARTING FROM BOLTS HOLES AND MOVING FWD.  MX REPLACED ALL 3 FITTING IAW THE MFG INSTRUCTIONS.
